Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 64, NWS Green Bay, WI

June 11, 2017Oneida County, Vilas County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2017, 7:40 PM CDT for Oneida County, Vilas County, Wisconsin. It was in force for 65 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2017, 7:40 PM CDT (00:40 UTC)
Expired
Jun 11, 2017, 8:45 PM CDT
In force
65 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Oneida County, WI, Vilas County, WI

The radar

The Marquette radar (KMQT), 184 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 7:42 PM CDTTSTM WND DMGThree Lakes, WITREES AND POWER LINES DOWN IN THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 428 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
428 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
452 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

013 
WUUS53 KGRB 120040
SVRGRB
WIC085-125-120145-
/O.NEW.KGRB.SV.W.0064.170612T0040Z-170612T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
740 PM CDT SUN JUN 11 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  South central Vilas County in north central Wisconsin...
  Oneida County in north central Wisconsin...

* Until 845 PM CDT.

* At 739 PM CDT, severe thunderstorms were near Lake Tomahawk and 
  near Willow Reservoir, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Rhinelander, Eagle River, Squirrel Lake, Willow Reservoir,
  Minocqua, Arbor Vitae, Three Lakes, Woodruff, Sugar Camp and
  Hazelhurst.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4587 9004 4601 8922 4567 8911 4556 9004
TIME...MOT...LOC 0039Z 256DEG 38KT 4572 8998 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

RDM
3 follow-up statements
325 
WWUS53 KGRB 120101
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
801 PM CDT SUN JUN 11 2017

WIC085-125-120145-
/O.CON.KGRB.SV.W.0064.000000T0000Z-170612T0145Z/
Vilas WI-Oneida WI-
801 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTH CENTRAL VILAS AND NORTHERN ONEIDA COUNTIES...

At 800 PM CDT, severe thunderstorms were located near Sugar Camp and 
near Willow Reservoir, moving east at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Rhinelander, Eagle River, Willow Reservoir, Minocqua, Three Lakes,
Sugar Camp, Hazelhurst, Lake Tomahawk, Mc Naughton and Harshaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4583 8998 4600 8922 4567 8911 4557 8998
TIME...MOT...LOC 0100Z 263DEG 37KT 4574 8969 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

RDM
673 
WWUS53 KGRB 120125
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
825 PM CDT SUN JUN 11 2017

WIC085-125-120145-
/O.CON.KGRB.SV.W.0064.000000T0000Z-170612T0145Z/
Vilas WI-Oneida WI-
825 PM CDT SUN JUN 11 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTH CENTRAL VILAS AND NORTHEASTERN ONEIDA COUNTIES...

At 825 PM CDT, a severe thunderstorm was located 7 miles north of
Rhinelander, moving east at 40 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Rhinelander, Eagle River, Minocqua, Three Lakes, Sugar Camp,
Hazelhurst, Lake Tomahawk, Mc Naughton, Harshaw and St Germain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4587 8977 4600 8922 4567 8911 4560 8971
TIME...MOT...LOC 0125Z 257DEG 35KT 4574 8939 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

RDM
677 
WWUS53 KGRB 120137
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
837 PM CDT SUN JUN 11 2017

WIC085-125-120147-
/O.EXP.KGRB.SV.W.0064.000000T0000Z-170612T0145Z/
Vilas WI-Oneida WI-
837 PM CDT SUN JUN 11 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL VILAS AND
NORTHEASTERN ONEIDA COUNTIES WILL EXPIRE AT 845 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 300 AM CDT for
north central Wisconsin.

LAT...LON 4587 8977 4600 8922 4567 8911 4560 8971
TIME...MOT...LOC 0137Z 256DEG 38KT 4576 8926 

$$

RDM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:17 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 11, 6:17 PM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
617 PM CDT Sun Jun 11 2017

Updated aviation portion for 00Z TAF issuance

.SYNOPSIS...
Issued at 342 PM CDT Sun Jun 11 2017

Warm and humid with several more rounds of thunderstorms the next
few days, then drier and less humid for the latter part of the
work week.

The large scale pattern across the CONUS is dominated by a trough
in the west and ridge around 75W. The western trough will dig a
little more, then become progressive, lifting out into south-
central Canada by the latter part of the work week.

Warm and humid conditions are expected the next few days, though
temperatures could be held back at times by clouds and
thunderstorms. A return to more seasonable humidities is expected
by the end of the work week, with a little cooler temperatures by
next weekend. Precipitation amounts for the period are likely to
be well above normal, and possibly excessive.
&&

.SHORT TERM...Tonight and Monday
Issued at 342 PM CDT Sun Jun 11 2017

WW313 will expire at 400 pm, but the severe weather threat has not
ended. Low level SSW flow will continue to feed moist unstable
air into the forecast area. Storms have redeveloped in northwest
Wisconsin, and trail back to the west. Those storms are expected
to eventually organize and push southeast. The potential certainly
exists for additional severe weather with the storms. In
addition, given the rain that fell earlier today and the W-E
orientation of the line, heavy rainfall and flooding are also a
concern.

The boundary will still be lingering across the area Monday. So
the marginal risk of severe weather specified in the SWODY2
outlook seems reasonable.

.LONG TERM...Monday Night Through Sunday
Issued at 342 PM CDT Sun Jun 11 2017

Shortwave ridging will sharpen across the area Tuesday, to that
looks like a relative min in the thunderstorm chances/coverage.
Another more significant round of storms is likely again Wednesday
as the main upper trough advances in from the west. Quieter
weather will return for the rest of the week as the upper flow
tilts WNW behind the trough.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 615 PM CDT Sun Jun 11 2017

Thunderstorms continue to be the main concern for aviation weather
during the period. An area of thunderstorms developing out to the
west is forecast to track east through the TAF sites during the
evening and overnight hours. At this time is appears the storms
will be strong to severe across the western TAF sites, with some
weakening as they head east. Therefore will focus on the western
TAF sites for high winds with this issuance and adjust as
necessary as they head east. Winds above the surface are strong
enough to carry LLWS in the TAFS tonight.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Skowronski
AVIATION.......Kurimski
Hazardous weather outlook, Jun 11, 3:40 PM CDT, 4 hours before
Hazardous Weather Outlook
National Weather Service Green Bay WI
340 PM CDT Sun Jun 11 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121100-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
340 PM CDT Sun Jun 11 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Thunderstorms are possible this evening and overnight. Some of the
storms could be severe, and produce damaging winds and large hail.
Torrential rains and flooding are also possible. The greatest risk
of flooding will be across north-central and far northeast
Wisconsin, which received the most rainfall from the round of
storms that moved through during the mid-day hours.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Additional periods of thunderstorms will occur from Monday
through Wednesday night. It is difficult to pinpoint the specific
timing and impacts of these storms, but it appears that a severe
weather threat could develop on both Monday and Wednesday
afternoon and evenings.

The combination of very warm temperatures and humid air on Monday
through Wednesday could result in conditions that are hazardous
to people in poor health. The worst conditions are expected to
occur during the afternoon hours and be in central and east-
central Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Formal spotter activation probably will not be needed this evening
or overnight. But spotters are requested to report and winds over
50 mph, hail over 1/2 inch in diameter, or any flooding.

LMZ521-522-541>543-121100-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
340 PM CDT Sun Jun 11 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Thunderstorms and patchy fog will pose a hazard to boaters
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Periods of thunderstorms are likely to occur from Monday through
Wednesday night. The storms may pose a hazard to mariners.

Dense fog will also be possible at times through Wednesday as a
humid airmass settles across the region.

Skowronski

In the hours before

Special weather statement, Jun 11, 4:24 PM CDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Green Bay WI
424 PM CDT SUN JUN 11 2017

WIZ005-010-112245-
Vilas WI-Oneida WI-
424 PM CDT SUN JUN 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VILAS AND NORTHERN
ONEIDA COUNTIES UNTIL 545 PM CDT...

At 423 PM CDT, Doppler radar was tracking a strong thunderstorm near
Squirrel Lake, or 17 miles southeast of Turtle Flambeau Flowage,
moving east at 50 mph.

Pea size hail, winds in excess of 40 mph and torrential rainfall
will be possible with this storm.

This strong thunderstorm will be near...
  Lac Du Flambeau around 430 PM CDT.
  Eagle River around 505 PM CDT.

Other locations impacted by this storm include Arbor Vitae, Sayner,
Anvil Lake Campground, Trout Lake, Hazelhurst, Star Lake, Woodruff,
St Germain, Conover and Minocqua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4595 8905 4588 8905 4572 9004 4598 9004
      4598 8993 4600 8993 4612 8911
TIME...MOT...LOC 2123Z 254DEG 44KT 4585 9000

Eckberg
Local storm report, Jun 11, 4:27 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
427 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     RINGLE                  44.90N 89.41W
06/11/2017                   MARATHON           WI   TRAINED SPOTTER

            TREES AND ROOF SHINGLES DOWN

&&

BERSCH
Local storm report, Jun 11, 4:28 PM CDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
428 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND DMG     5 E COLBY               44.91N 90.20W
06/11/2017                   MARATHON           WI   TRAINED SPOTTER

            TREE BRANCHES FLYING ACROSS THE ROAD. ESTIMATED WINDS OF
            60 MPH.

1150 AM     HAIL             EDGAR                   44.91N 89.96W
06/11/2017  E0.88 INCH       MARATHON           WI   BROADCAST MEDIA

1200 PM     HAIL             EDGAR                   44.91N 89.96W
06/11/2017  M0.25 INCH       MARATHON           WI   PUBLIC

1200 PM     TSTM WND DMG     4 SE GLEASON            45.26N 89.44W
06/11/2017                   LINCOLN            WI   LAW ENFORCEMENT

            15-20 FOOT SECTION OF BARN ROOF BLOWN OFF 400-500 YARDS
            INTO THE FIELD. DEBRIS APPEARS TO BE BLOWN IN ONE
            DIRECTION. ADDITIONAL BARN DESTROYED 1/2 MILE AWAY.

1203 PM     HAIL             2 E MERRILL             45.18N 89.64W
06/11/2017  M0.88 INCH       LINCOLN            WI   AMATEUR RADIO

1204 PM     HAIL             EDGAR                   44.91N 89.96W
06/11/2017  M0.50 INCH       MARATHON           WI   AMATEUR RADIO

            SLIGHTLY LARGER THAN HALF INCH

1210 PM     TSTM WND DMG     RINGLE                  44.90N 89.41W
06/11/2017                   MARATHON           WI   TRAINED SPOTTER

            TREES AND ROOF SHINGLES DOWN

1210 PM     HAIL             W RIB MOUNTAIN          44.91N 89.68W
06/11/2017  M0.50 INCH       MARATHON           WI   TRAINED SPOTTER

1211 PM     HAIL             7 E TOMAHAWK            45.46N 89.59W
06/11/2017  M0.25 INCH       LINCOLN            WI   AMATEUR RADIO

1212 PM     TSTM WND DMG     SAYNER                  46.00N 89.53W
06/11/2017                   VILAS              WI   NWS EMPLOYEE

            FEW TREES UPROOTED. NEAR HIGHWAY 155 AND COUNTY ROAD N.
            OFF DUTY MET FROM MKE.

1212 PM     TSTM WND DMG     3 NE RHINELANDER        45.66N 89.37W
06/11/2017                   ONEIDA             WI   PUBLIC

            NEAR PINE LAKE. TREE UPROOTED. VIA SOCIAL MEDIA

1219 PM     HAIL             SUMMIT LAKE             45.38N 89.19W
06/11/2017  M0.25 INCH       LANGLADE           WI   PUBLIC

1219 PM     TSTM WND DMG     MINOCQUA                45.86N 89.69W
06/11/2017                   ONEIDA             WI   TRAINED SPOTTER

            4 TO 6 INCH DIAMETER TREES DOWNED

1223 PM     TSTM WND DMG     GLEASON                 45.30N 89.50W
06/11/2017                   LINCOLN            WI   COUNTY OFFICIAL

            MULTIPLE TREES DOWN

1227 PM     TSTM WND DMG     ANTIGO                  45.15N 89.15W
06/11/2017                   LANGLADE           WI   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN THE CITY.

1228 PM     TSTM WND GST     ANTIGO                  45.15N 89.15W
06/11/2017  M49.00 MPH       LANGLADE           WI   AWOS

1236 PM     TSTM WND DMG     SUGAR CAMP              45.78N 89.30W
06/11/2017                   ONEIDA             WI   TRAINED SPOTTER

            NUMEROUS TREES AND POWER LINES DOWN

1240 PM     TSTM WND DMG     BOWLER                  44.86N 88.96W
06/11/2017                   SHAWANO            WI   PUBLIC

            TREE LIMB SNAPPED IN BACK YARD. VIA SOCIAL MEDIA.

1245 PM     TSTM WND DMG     LAONA                   45.56N 88.68W
06/11/2017                   FOREST             WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ACROSS THE COUNTY. TIME
            ESTIMATED BY RADAR.

1253 PM     TSTM WND DMG     KESHENA                 44.88N 88.63W
06/11/2017                   MENOMINEE          WI   EMERGENCY MNGR

            MULTIPLE TREES AND POWERLINES DOWN ACROSS THE CITY.
            HIGHWAY 55 CLOSED DUE TO DOWNED TREES. ONE HOUSE FIRE
            LIKELY DUE TO LIGHTNING. DELAYED REPORT. TIME ESTIMATED.

0104 PM     TSTM WND DMG     1 S ST GERMAIN          45.90N 89.48W
06/11/2017                   ONEIDA             WI   AMATEUR RADIO

            18 INCH DIAMETER TREE SNAPPED 15 FEET ABOVE THE GROUND.

0106 PM     TSTM WND DMG     SURING                  45.00N 88.38W
06/11/2017                   OCONTO             WI   TRAINED SPOTTER

            NUMEROUS TREES AND POWERLINES DOWN IN THE CITY.

0110 PM     HAIL             5 SW MOUNTAIN           45.13N 88.55W
06/11/2017  M0.25 INCH       OCONTO             WI   AMATEUR RADIO

            35 MPH GUSTS

0120 PM     TSTM WND DMG     OCONTO                  44.88N 87.88W
06/11/2017                   OCONTO             WI   PUBLIC

            PINE TREE UPROOTED IN THE CITY. VIA SOCIAL MEDIA.

0128 PM     TSTM WND GST     CRIVITZ                 45.23N 88.01W
06/11/2017  M47.00 MPH       MARINETTE          WI   MESONET

            WBAY WEATHER NET.

0130 PM     TSTM WND DMG     OCONTO                  44.88N 87.88W
06/11/2017                   OCONTO             WI   TRAINED SPOTTER

            PICKUP TRUCK PULLING A 20 FT TRAILER WAS OVERTURNED ON US
            41 NEAR EXIT 198.

0130 PM     TSTM WND DMG     OCONTO                  44.88N 87.88W
06/11/2017                   OCONTO             WI   TRAINED SPOTTER

            SMALL TREE LIMBS DOWN. ESTIMATED 30-35 MPH GUSTS.

0134 PM     TSTM WND DMG     WAUSAUKEE               45.36N 87.94W
06/11/2017                   MARINETTE          WI   TRAINED SPOTTER

            TREES DOWN ACROSS HIGHWAY 141, PEA SIZED HAIL, MINIMAL
            VISIBILITY

0144 PM     TSTM WND GST     2 SSW MCALLISTER        45.30N 87.73W
06/11/2017  M50.00 MPH       MARINETTE          WI   TRAINED SPOTTER

            POWER OUT IN THE TOWN OF WAGNER

0151 PM     TSTM WND GST     STURGEON BAY            44.83N 87.38W
06/11/2017  M43.00 MPH       DOOR               WI   AWOS

0155 PM     TSTM WND DMG     STURGEON BAY            44.83N 87.38W
06/11/2017                   DOOR               WI   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN IN THE CITIES OF STURGEON BAY,
            BAILEYS HARBOR, FISH CREEK, AND SISTER BAY. DELAYED
            REPORT. TIME ESTIMATED FOR STURGEON BAY.

&&

BERSCH
Local storm report, Jun 11, 5:32 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
532 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HEAVY RAIN       RHINELANDER             45.63N 89.41W
06/11/2017  M1.52 INCH       ONEIDA             WI   ASOS

&&

SAC
Local storm report, Jun 11, 6:26 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
626 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             SE LAC DU FLAMBEAU      45.96N 89.88W
06/11/2017  M0.25 INCH       VILAS              WI   PUBLIC

&&

SAC
Local storm report, Jun 11, 7:35 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
735 PM CDT SUN JUN 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HEAVY RAIN       EAGLE RIVER             45.91N 89.25W
06/11/2017  M1.13 INCH       VILAS              WI   TRAINED SPOTTER

            FELL IN 25 MINUTES THIS EVENING. NO HAIL.

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:05 PM CDTSevere Thunderstorm WarningGRBOneida, Vilas40 min
Jun 11, 7:22 PM CDTAreal Flood AdvisoryGRBVilas5 hr
Jun 11, 7:56 PM CDTSevere Thunderstorm WarningGRBFlorence49 min
Jun 11, 7:58 PM CDTAreal Flood AdvisoryGRBOneida5 hr
Jun 11, 8:09 PM CDTSevere Thunderstorm WarningGRBForest, Oneida33 min
Jun 11, 8:13 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon62 min
Jun 11, 8:52 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest38 min
Jun 11, 8:53 PM CDTSpecial Weather StatementGRBFlorence, Forest67 min
Jun 11, 9:00 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln45 min
Jun 11, 9:11 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Shawano49 min
Jun 11, 9:18 PM CDTSevere Thunderstorm WarningGRBForest, Marinette, Oconto42 min
Jun 11, 9:32 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln26 min
Jun 11, 9:51 PM CDTSpecial Weather StatementGRBLincoln39 min
Jun 11, 10:15 PM CDTSpecial Weather StatementGRBLanglade, Lincoln45 min
Jun 11, 11:23 PM CDTSpecial Weather StatementGRBLanglade, Marathon, Menominee, Portage, Shawano, Waupaca and 1 more67 min
Jun 12, 1:34 AM CDTSpecial Marine WarningGRB41 min
Jun 12, 2:12 AM CDTSpecial Marine WarningGRB48 min
Jun 12, 4:04 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
Jun 12, 4:04 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
Jun 12, 6:20 AM CDTAreal Flood AdvisoryGRBLincoln, Marathon, Oneida, Portage48 hr
Jun 12, 11:39 AM CDTRiver Flood WarningGRBMarathon24 hr
Jun 12, 11:46 AM CDTRiver Flood WarningGRBLincoln, Marathon3 days
Jun 12, 3:43 PM CDTSpecial Weather StatementGRBWaushara47 min
Jun 12, 4:02 PM CDTSevere Thunderstorm WarningGRBWaushara43 min
Jun 12, 4:47 PM CDTSevere Thunderstorm WarningGRBPortage, Wood58 min
Jun 12, 4:54 PM CDTSpecial Weather StatementGRBWaushara, Winnebago51 min
Jun 12, 5:08 PM CDTSevere Thunderstorm WarningGRBWaushara, Winnebago36 min
Jun 12, 5:39 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood51 min
Jun 12, 5:42 PM CDTSevere Thunderstorm WarningGRBWaushara63 min
Jun 12, 6:05 PM CDTSevere Thunderstorm WarningGRBWaupaca55 min
Jun 12, 6:24 PM CDTAreal Flood AdvisoryGRBCalumet, Waushara, Winnebago3 hr
Jun 12, 6:30 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage30 min
Jun 12, 6:35 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie, Waupaca3 hr
Jun 12, 6:35 PM CDTSevere Thunderstorm WarningGRBCalumet, Outagamie, Shawano, Waupaca, Winnebago40 min
Jun 12, 6:40 PM CDTSpecial Marine WarningGRB2 hr
Jun 12, 6:53 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago52 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.